# SDR CA150501004

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 17,422 hours
- Engine: Lyc O320D2J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CRANKCASE HALVES FOUND TO BE CRACKED AT NR 2 & NR 4 LOWER FORWARD THRU STUD REINFORCMENT BOSSES.
